EconPapers    
Economics at your fingertips  
 

Abstract and Applied Analysis

1996 - 2025

Continued by Abstract and Applied Analysis.

From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 2009, month December, 2009

Porosity of Convex Nowhere Dense Subsets of Normed Linear Spaces pp. 1-11 Downloads
Filip Strobin
Permanence of Periodic Predator-Prey System with General Nonlinear Functional Response and Stage Structure for Both Predator and Prey pp. 1-8 Downloads
Xuming Huang, Xiangzeng Kong and Wensheng Yang
Monotone Hybrid Projection Algorithms for an Infinitely Countable Family of Lipschitz Generalized Asymptotically Quasi-Nonexpansive Mappings pp. 1-16 Downloads
Watcharaporn Cholamjiak and Suthep Suantai
Solvability of a Higher-Order Three-Point Boundary Value Problem on Time Scales pp. 1-16 Downloads
Yanbin Sang

Volume 2009, month November, 2009

S. N. Bernstein Type Estimations in the Mean on the Curves in a Complex Plane pp. 1-19 Downloads
J. I. Mamedkhanov and I. B. Dadashova
Some Computational Formulas for -Nörlund Numbers pp. 1-7 Downloads
Guodong Liu
The Shrinking Projection Method for Solving Variational Inequality Problems and Fixed Point Problems in Banach Spaces pp. 1-26 Downloads
Rabian Wangkeeree and Rattanaporn Wangkeeree
On Costas Sets and Costas Clouds pp. 1-23 Downloads
Konstantinos Drakakis
On the Stochastic 3D Navier-Stokes- ð ›¼ Model of Fluids Turbulence pp. 1-27 Downloads
Gabriel Deugoue and Mamadou Sango
Optimal Inequalities among Various Means of Two Arguments pp. 1-10 Downloads
Ming-yu Shi, Yu-ming Chu and Yue-ping Jiang
On Convexity of Composition and Multiplication Operators on Weighted Hardy Spaces pp. 1-9 Downloads
Karim Hedayatian and Lotfollah Karimi
Improved Robust Stability Criteria of Uncertain Neutral Systems with Mixed Delays pp. 1-18 Downloads
Zixin Liu, Shu Lã¼, Shouming Zhong and Mao Ye
Convolutions with the Continuous Primitive Integral pp. 1-18 Downloads
Erik Talvila
Strong Convergence of Generalized Projection Algorithms for Nonlinear Operators pp. 1-18 Downloads
Chakkrid Klin-eam, Suthep Suantai and Wataru Takahashi
Analytical Techniques for a Numerical Solution of the Linear Volterra Integral Equation of the Second Kind pp. 1-12 Downloads
M. I. Berenguer, D. Gámez, A. I. Garralda-Guillem, M. Ruiz Galán and M. C. Serrano Pérez

Volume 2009, month October, 2009

A Bayesian Abstract Economy with a Measure Space of Agents pp. 1-11 Downloads
Monica Patriche
Seasonal Effects on a Beddington-DeAngelis Type Predator-Prey System with Impulsive Perturbations pp. 1-19 Downloads
Hunki Baek and Younghae Do
Common Fixed Points of Multistep Noor Iterations with Errors for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings pp. 1-14 Downloads
S. Imnang and S. Suantai
Strong Convergence of a Hybrid Projection Algorithm for Equilibrium Problems, Variational Inequality Problems and Fixed Point Problems in a Banach Space pp. 1-22 Downloads
Wariam Chuayjan and Sornsak Thianwan
On the Differential Operators with Periodic Matrix Coefficients pp. 1-21 Downloads
O. A. Veliev
Spectral Singularities of Sturm-Liouville Problems with Eigenvalue-Dependent Boundary Conditions pp. 1-8 Downloads
Elgiz Bairamov and Nihal Yokus
On Approximate Euler Differential Equations pp. 1-8 Downloads
Soon-Mo Jung and Seungwook Min
Multiplicity Results for p -Laplacian with Critical Nonlinearity of Concave-Convex Type and Sign-Changing Weight Functions pp. 1-24 Downloads
Tsing-San Hsu
Existence of Positive Solutions for Multiterm Fractional Differential Equations of Finite Delay with Polynomial Coefficients pp. 1-12 Downloads
A. Babakhani and E. Enteghami
Oscillation Criteria for a Class of Second-Order Nonlinear Differential Equations with Damping Term pp. 1-12 Downloads
Zigen Ouyang, Jichao Zhong and Shuliang Zou

Volume 2009, month September, 2009

Some -Type New Sequence Spaces and Their Geometric Properties pp. 1-12 Downloads
Ekrem Savaş, Vatan Karakaya and Necip Şimşek
Exponential Polynomials, Stirling Numbers, and Evaluation of Some Gamma Integrals pp. 1-18 Downloads
Khristo N. Boyadzhiev
Various Half-Eigenvalues of Scalar -Laplacian with Indefinite Integrable Weights pp. 1-27 Downloads
Wei Li and Ping Yan
Existence and Uniqueness of Periodic Solutions of Mixed Monotone Functional Differential Equations pp. 1-13 Downloads
Shugui Kang and Sui Sun Cheng
Permanence of a Semi-Ratio-Dependent Predator-Prey System with Nonmonotonic Functional Response and Time Delay pp. 1-6 Downloads
Xuepeng Li and Wensheng Yang

Volume 2009, month August, 2009

Solution and Stability of a Mixed Type Cubic and Quartic Functional Equation in Quasi-Banach Spaces pp. 1-14 Downloads
M. Eshaghi Gordji, S. Zolfaghari, J. M. Rassias and M. B. Savadkouhi
On the Characterization of Hankel and Toeplitz Operators Describing Switched Linear Dynamic Systems with Point Delays pp. 1-34 Downloads
M. De la Sen
Well-Posedness of the Cauchy Problem for Hyperbolic Equations with Non-Lipschitz Coefficients pp. 1-15 Downloads
Akbar B. Aliev and Gulnara D. Shukurova
On Two-Parameter Regularized Semigroups and the Cauchy Problem pp. 1-15 Downloads
Mohammad Janfada
Finite Dimensional Uniform Attractors for the Nonautonomous Camassa-Holm Equations pp. 1-15 Downloads
Delin Wu
On the Norm of Certain Weighted Composition Operators on the Hardy Space pp. 1-13 Downloads
M. Haji Shaabani and B. Khani Robati
The Numerical Range of Toeplitz Operator on the Polydisk pp. 1-8 Downloads
Dinggui Gu
-Regularized -Resolvent Families: Regularity and Local Properties pp. 1-27 Downloads
Marko Kostic

Volume 2009, month July, 2009

Generalized Hyers-Ulam Stability of Generalized ( ð ‘, ð ¾ ) -Derivations pp. 1-8 Downloads
M. Eshaghi Gordji, J. M. Rassias and N. Ghobadipour
Some Identities of Symmetry for the Generalized Bernoulli Numbers and Polynomials pp. 1-8 Downloads
Taekyun Kim, Seog-Hoon Rim and Byungje Lee
Some New Wilker-Type Inequalities for Circular and Hyperbolic Functions pp. 1-9 Downloads
Ling Zhu
Existence of Solutions for Nonlocal Boundary Value Problems of Higher-Order Nonlinear Fractional Differential Equations pp. 1-9 Downloads
Bashir Ahmad and Juan J. Nieto
Uniqueness of Entire Functions Sharing Polynomials with Their Derivatives pp. 1-9 Downloads
Jianming Qi, Feng Lã¼ and Ang Chen
The Existence of Positive Solution to Three-Point Singular Boundary Value Problem of Fractional Differential Equation pp. 1-18 Downloads
Yuansheng Tian and Anping Chen
Strong and Weak Convergence of Modified Mann Iteration for New Resolvents of Maximal Monotone Operators in Banach Spaces pp. 1-20 Downloads
Somyot Plubtieng and Wanna Sriprad
Functional Equations Related to Inner Product Spaces pp. 1-11 Downloads
Choonkil Park, Won-Gil Park and Abbas Najati
Persistence and Stability for a Generalized Leslie-Gower Model with Stage Structure and Dispersal pp. 1-17 Downloads
Hai-Feng Huo, Zhan-Ping Ma and Chun-Ying Liu
Existence and Stability Estimate for the Solution of the Ageing Hereditary Linear Viscoelasticity Problem pp. 1-19 Downloads
Julia Orlik
Products of Composition and Differentiation Operators from Spaces to Bloch-Type Spaces pp. 1-14 Downloads
Weifeng Yang
On Perfectly Homogeneous Bases in Quasi-Banach Spaces pp. 1-7 Downloads
F. Albiac and C. Leránoz

Volume 2009, month June, 2009

Existence of Positive Solutions to Singular ð ‘ -Laplacian General Dirichlet Boundary Value Problems with Sign Changing Nonlinearity pp. 1-21 Downloads
Qiying Wei, You-Hui Su, Subei Li and Xing-Xue Yan
Global Behavior of the Max-Type Difference Equation pp. 1-10 Downloads
Taixiang Sun, Bin Qin, Hongjian Xi and Caihong Han
Extended Cesàro Operators from Logarithmic-Type Spaces to Bloch-Type Spaces pp. 1-9 Downloads
Dinggui Gu
Bounded Motions of the Dynamical Systems Described by Differential Inclusions pp. 1-9 Downloads
Nihal Ege and Khalik G. Guseinov
Stability Results for a Class of Differential Equation and Application in Medicine pp. 1-8 Downloads
Qingyi Zhan, Xiangdong Xie and Zhifang Zhang
Some Properties of Spaces pp. 1-8 Downloads
Xiaohong Fu and Songxiao Li
Total Stability in Nonlinear Discrete Volterra Equations with Unbounded Delay pp. 1-13 Downloads
Sung Kyu Choi, Yoon Hoe Goo, Dong Man Im and Namjip Koo
Boundary Stabilization of Memory Type for the Porous-Thermo-Elasticity System pp. 1-17 Downloads
Abdelaziz Soufyane, Mounir Afilal and Mama Chacha
Fuzzy Stability of Jensen-Type Quadratic Functional Equations pp. 1-17 Downloads
Sun-Young Jang, Jung Rye Lee, Choonkil Park and Dong Yun Shin
Strong Convergence of Viscosity Iteration Methods for Nonexpansive Mappings pp. 1-17 Downloads
Jong Soo Jung
On the Generalized Hyers-Ulam-Rassias Stability of Quadratic Functional Equations pp. 1-11 Downloads
M. Eshaghi Gordji and H. Khodaei
Homomorphisms and Derivations in -Ternary Algebras pp. 1-16 Downloads
Abbas Najati, Choonkil Park and Jung Rye Lee
Asymptotic Dichotomy in a Class of Fourth-Order Nonlinear Delay Differential Equations with Damping pp. 1-7 Downloads
Chengmin Hou and Sui Sun Cheng
A New 4-Point Quaternary Approximating Subdivision Scheme pp. 1-14 Downloads
Ghulam Mustafa and Faheem Khan
On Multiple Interpolation Functions of the Nörlund-Type -Euler Polynomials pp. 1-14 Downloads
Mehmet Acikgoz and Yilmaz Simsek
Fractional Evolution Equations Governed by Coercive Differential Operators pp. 1-14 Downloads
Fu-Bo Li, Miao Li and Quan Zheng
Necessary Conditions for a Class of Optimal Control Problems on Time Scales pp. 1-14 Downloads
Zaidong Zhan and W. Wei
Unique Positive Almost Periodic Solution for Discrete Nonlinear Delay Survival Red Blood Cells Model pp. 1-14 Downloads
Xitao Yang and Siping Tang

Volume 2009, month May, 2009

Growth of Solutions of Nonhomogeneous Linear Differential Equations pp. 1-11 Downloads
Jun Wang and Ilpo Laine
A Theorem of Galambos-Bojanić-Seneta Type pp. 1-6 Downloads
Dragan Djurčić and Aleksandar Torgašev
Asymptotic Comparison of the Solutions of Linear Time-Delay Systems with Point and Distributed Lags with Those of Their Limiting Equations pp. 1-37 Downloads
M. De la Sen

Volume 2009, month April, 2009

Composition Operators from the Hardy Space to the Zygmund-Type Space on the Upper Half-Plane pp. 1-8 Downloads
Stevo Stević
Weighted Composition Operators from Spaces to Spaces pp. 1-14 Downloads
Xiangling Zhu

Volume 2009, month March, 2009

Some Identities of the Frobenius-Euler Polynomials pp. 1-7 Downloads
Taekyun Kim and Byungje Lee
A Two-Dimensional Landau-Lifshitz Model in Studying Thin Film Micromagnetics pp. 1-13 Downloads
Jingna Li
Stability of the Jensen-Type Functional Equation in ð ¶ âˆ— -Algebras: A Fixed Point Approach pp. 1-17 Downloads
Choonkil Park and John Michael Rassias
Smooth Approximations of Global in Time Solutions to Scalar Conservation Laws pp. 1-26 Downloads
V. G. Danilov and D. Mitrovic

Volume 2009, month February, 2009

A Note on “Common Fixed Point of Multistep Noor Iteration with Errors for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings†pp. 1-9 Downloads
Satit Saejung, Suthep Suantai and Pongsakorn Yotkaew
A Unified Approach to High-Gain Adaptive Controllers pp. 1-13 Downloads
Ian A. Gravagne, John M. Davis and Jeffrey J. DaCunha

Volume 2009, month January, 2009

The Stability of a Quadratic Functional Equation with the Fixed Point Alternative pp. 1-11 Downloads
Choonkil Park and Ji-Hye Kim
Stochastic Passivity of Uncertain Neural Networks with Time-Varying Delays pp. 1-16 Downloads
Jianting Zhou, Qiankun Song and Jianxi Yang
The Tsirelson Space Has a Unique Unconditional Basis up to Permutation for pp. 1-6 Downloads
F. Albiac and C. Leránoz
Policy Iteration for Continuous-Time Average Reward Markov Decision Processes in Polish Spaces pp. 1-17 Downloads
Quanxin Zhu, Xinsong Yang and Chuangxia Huang
Existence of Homoclinic Orbits for Hamiltonian Systems with Superquadratic Potentials pp. 1-15 Downloads
Jian Ding, Junxiang Xu and Fubao Zhang
Existence and Exponential Stability of Periodic Solution for a Class of Generalized Neural Networks with Arbitrary Delays pp. 1-15 Downloads
Yimin Zhang, Yongkun Li and Kuohui Ye
Page updated 2025-03-31